# SDR CALA2013030500146

- Difficulty date: March 4, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 44,151 hours, 16,465 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Part number: 23404041
- Part serial: 1081400
- Condition: Cracked
- Location: Lt A/C Pack
- Part time: 44,289 hours, 16,214 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT TRIP LIGHT ILLUMINATED IAW QRH RESET, AT 4000 FT AGL TRIPPED AGAIN.  FOUND LT PACK CONDENSER CRACKED & LEAKING.  R & R LT PACK CONDENSER REF AMM 21-51-12. OPS & LEAK CHECKED NORMAL.  OK FOR SERVICE.
